# SDR AALA20141021002

- Difficulty date: October 20, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 48 hours, 10 cycles
- Engine: Ge GE90115B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Part number: 10977421
- Part serial: 2208
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENG FUEL LEAK FROM MAIN FUEL SUPPLY HOSE DISCONNECT COUPLING.  REPLACED LT ENG MAIN FUEL SUPPLY HOSE ASSEMBLY.
